MAUDE Adverse Event Report: BIOMET MICROFIXATION LACTO 14MM RAPIDFLAP CLAMP; PROSTHESIS, MICROFIXATION

BIOMET MICROFIXATION LACTO 14MM RAPIDFLAP CLAMP; PROSTHESIS, MICROFIXATION
Catalog Number 915-0020
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign - (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the implant was found fractured upon opening the package approximately two (2) years and two (2) months ago.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The product was returned, however, it was lost before complaints was able to investigate.No pictures were provided; visual and dimensional evaluations could not be performed.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LACTO 14MM RAPIDFLAP CLAMP
Common Device Name
PROSTHESIS, MICROFIXATION
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key11640679
Report Number0001032347-2021-00193
Device Sequence Number11553397
Product Code JEY
UDI-Device Identifier00841036053864
UDI-Public(01)00841036053864
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K003281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2023
Device Catalogue Number915-0020
Device Lot Number699540
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer10/21/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date10/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1